# SDR UIEA2016111800846

- Difficulty date: November 17, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,708 hours, 23,280 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3987505
- Part serial: 3012
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECS MESSAGE LT PACK.  REMOVED AND REPLACED LT PACK TEMP CONTROL VALVE IAW AMM 21-51-12. OPS & BITE CHECKED GOOD .
